ph and stomach problems?

  1. New Member
    crash2000's Avatar
    Stats
    5'11"  203 lbs.
    Join Date
    Nov 2009
    Age
    44
    Posts
    19
    Rep Power
    70
    Level
    4
    Lv. Percent
    31.64%

    ph and stomach problems?


    curious, in the past I had a bleeding ulcer , can ph cause any stomach related problems such as this?

    it was caused from a very heavy party lifestyle that lasted 10+ years ! but thats another story!

  2. Diamond Member
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,794
    Rep Power
    2687354
    Level
    86
    Lv. Percent
    99.41%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting AuthorityPosting Veteran

    some can. esp if they are solid pills instead of caps.
  3. Advanced Member
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Rep Power
    489
    Level
    23
    Lv. Percent
    66.43%

    id suggest u run liver values from ur doctor before u consider it, especially if that party lifestyle had a lot of drinking the last thing u want to do is aggrivate an already underlying condition.
    •   
       

Similar Forum Threads

  1. Stomach problems from either T3 or Parasite
    By JayRock in forum Weight Loss
    Replies: 2
    Last Post: 04-25-2011, 08:07 AM
  2. GlycoVol and stomach problems
    By DaveMcNaul in forum Supplements
    Replies: 0
    Last Post: 06-27-2009, 08:47 AM
  3. Hyperdrol & stomach problems?
    By rcaz01 in forum Supplements
    Replies: 5
    Last Post: 04-30-2008, 10:25 AM
  4. Stomach problems with Excell
    By powerhouse21 in forum Supplements
    Replies: 32
    Last Post: 04-27-2007, 09:15 PM
  5. methyls and stomach problems
    By asrsux in forum Anabolics
    Replies: 2
    Last Post: 08-13-2005, 01:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in